Benner, P., S. Dolgov, V. Khoromskaia and B. N. Khoromskij: Fast iterative solution of the Bethe-Salpeter eigenvalue problem using low-rank and QTT tensor approximation. In: Journal of Computational Physics 334, 221-239 (2017).
doi: 10.1016/j.jcp.2016.12.047
localid: training73405
Benner, P., V. Khoromskaia and B. N. Khoromskij: A reduced basis approach for calculation of the Bethe-Salpeter excitation energies using low-rank tensor factorizations. In: Molecular Physics 114, 7-8, 1148-1161 (2016).
doi: 10.1080/00268976.2016.1149241
localid: training70211
Benner, P.: Combining prior information for the prediction of transcription factor binding sites. Doktorarbeit, (2016).
localid: training73526
Benner, P. and S. Poppe: Stochastische Prozesse und Bayessches Schätzen. In: Handbuch Modellbildung und Simulation in den Sozialwissenschaften. (Eds.) Norman Braun. Springer, Wiesbaden (2015) 277-307.
doi: 10.1007/978-3-658-01164-2_10
localid: training69422
Benner, P., M. Bacak and P.-Y. Bourguignon: Point estimates in phylogenetic reconstructions. In: Bioinformatics 30, 17, I534-I540 (2014).
doi: 10.1093/bioinformatics/btu461
localid: training68449
Benner, P., V. Sima and M. Voigt: L-infinity-Norm Computation for Continuous-Time Descriptor Systems Using Structured Matrix Pencils. In: IEEE Transactions on Automatic Control 57, 1, 233-238 (2012).
url: http://dx.doi.org/10.1109/TAC.2011.2161833
localid: 22/12
Benner, P. and T. Mach: Computing all or some Eigenvalues of symmetric ℋℓ-Matrices. In: SIAM Journal on Scientific Computation 34, 1, A485-A496 (2012).
url: http://www.mpi-magdeburg.mpg.de/preprints/abstract.php?nr=10-01&year=2010
url: http://dx.doi.org/10.1137/100815323
localid: 12/12
Benner, P. and A. Schneider: Model Reduction for Linear Descriptor Systems with Many Ports. In: Progress in Industrial Mathematics at ECMI 2010. (Eds.) Günther, M.; Bartel, A.; Brunk, M.; Schöps, S.; Striebel, M. Mathematics in Industry / The European Consortium for Mathematics in Industry 17. Springer, Berlin (2012) 137-143.
url: http://dx.doi.org/10.1007/978-3-642-25100-9_16
Benner, P. and T. Breiten: Krylov-Subspace Based Model Reduction of Nonlinear Circuit Models using Bilinear and Quadratic-Linear Approximations. In: Progress in Industrial Mathematics at ECMI 2010. (Eds.) Günther, M.; Bartel, A.; Brunk, M.; Schöps, S.; Striebel, M. Mathematics in Industry / The European Consortium for Mathematics in Industry 17. Springer, Berlin (2012) 153-159.
url: http://dx.doi.org/10.1007/978-3-642-25100-9_18
Bänsch, E. and P. Benner: Stabilization of Incompressible Flow Problems by Riccati-based Feedback. In: Constrained Optimization and Optimal Control for Partial Differential Equations. (Eds.) Leugering, G.; Engell, S.; Griewank, A.; Hinze, M.; Rannacher, R.; Schulz, V.; Ulbrich, M.; Ulbrich, S. International Series of Numerical Mathematics 160. Springer, Basel (2012) 5-20.
url: http://dx.doi.org/10.1007/978-3-0348-0133-1
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.